# SDR DALA1207260674

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1013
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, LT SLOPE AT STA 1440 FRAME DENTED.  REPAIRED STA 1440 FRAME, BETWEEN STRINGERS 26L AND 27L PER B757 SRM 53-00-07, REPAIR NR 5, DETAIL I.
